MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 70
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to philips that the system displayed a battery error and powered off near the end of a lower extremity arteriogram with intervention (thrombectomy) procedure, during which the patient was sedated, and arterial access had been established.According to the report, the patient experienced a thromboembolic event and was transferred to a hospital, where they received heparin anticoagulation.The customer noted that the patient¿s foot is now stable and that no lasting clinical consequences were observed.An investigation into this complaint has been initiated by philips.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
marjan vos
plot no. b-79, midc,
phase-ii, chakan
pune 41050-1
IN   410501
MDR Report Key24675348
Report Number3042175844-2026-000293
Device Sequence Number10285095
Product Code OWB
UDI-Device Identifier00884838091528
UDI-Public(01)00884838091528
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZENITION 70
Device Catalogue Number718133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/24/2026
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale